# SDR A3L2974

- Difficulty date: October 2, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 747*
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bolt
- Part number: 2601483
- Condition: Failed
- Location: Wheel
- Component: Bendix, 260356112
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND WHEEL BOLT FAILED.  BROKEN BOLT.  (X)
